I have had Botox since 2007, with no problems, had it on April 19th by the Monday 23rd I had to call an ambulance I was red faced with a rash and felt I had breathing problems, was observed at hospital and given anti histamines to take to ease the symptoms. Following week 1st of may returned to hospital experiencing anxiety, breathing problems, fear and palpitations given IV shit of sterioids (adrenalin). Still on anti histamines and feel most anxious at might and tight chested. Botox allergy?
Is This an Allergy to Botox Boucouture (Botilinium Toxin A)?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Reaction to botulinum toxin
I'm not familiar with the brand name you mention but it does not appear to be a United States FDA approved medicaiton. Allergies are in fact developed to allergens and it is rare that anyone does develop an allergy the very first time they're exposed to the allergen. The immune system needs to build up a reaction to the protein. This reaction you describe is virtually unheard of from U.S. Botox but a different type of product containing different proteins might have created some type of immune (maybe not an immediate type of allergic reaction) reaction in you. An allergist should continue to follow you. Possibly the allergist could obtain a sample of the product injected in you by your doctor and have it analyzed, and test you to it as well, otherwise, you should avoid it forever to be safe.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.
Severe reaction probably not from a Botox allergy
You can't "build up" a Botox allergy like this - you would have experienced this from the very first time you got it, and every time since. So, no, this isn't from Botox. Are you sure you got Botox this time, though, and didn't switch to Dysport? Dysport, although very, very, very similar to Botox does have a milk protein in it and people who specifically have a milk protein allergy (NOT like lactose intolerance!) can have a severe reaction like this. Not one of my patients has had this, but it is in the literature. If you really did have Botox, and you've had it since 2007, this reaction isn't from that, it's just not possible.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.